Lower teeth pain

teeth
teeth (Photo credit: jfraser)

I am having significant pain in all of my lower teeth. I suspect it is due to the Reclast medicine or maybe Crohn’s deterioration.  I never had problems with my teeth before taking Reclast except that they look ugly.  I don’t need additional sources of pain because I already have enough of those.  Sensodyne toothpaste seems to mask the condition but I do not believe that any of my current Doctors/Dentists know with certainty why my teeth hurt in this manner.  They seem to disagree with each other and that is usually a bad sign.  Nothing shows up visually or on any of their tests so I think they are just taking their best guess and hoping it goes away.  No more Reclast for me unless I find out exactly what is going on with my teeth.  It just hurts to much to eat with comfort or think clearly.

Enhanced by Zemanta
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s